RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russ. J. Math. Phys., 2012, Volume 19, Issue 4, Pages 417–427 (Mi rjmph11)  

Linear and nonlinear liftings of states of quantum systems

G. G. Amosova, V. Zh. Sakbaeva, O. G. Smolyanovb

a Moscow Institute of Physical Engineering (Physical-Technical), Department of Mathematics, 141700 Dolgoprudnyi (Moscow Region), Russia
b Department of Mathematics, Lomonosov Moscow State University, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00395-a
10-01-0724-a
Ministry of Education and Science of the Russian Federation
2.1.1/500
The work was supported by the Russian Foundation for Basic Research (grants nos. 010-01- 00395-a and 010-01-0724-a), by the Federal Targeted Program “Scientific and Scientific-Pedagogical Personnel of the Innovative Russia” in 2009–2013, by the analytical departmental target program “Development of the Scientific Potential of the Higher School,” Project no. 2.1.1/500, and also by a grant of the Government of the Russian Federation according to the Resolution no. 220 “On measures designed to attract leading scientists to the Russian institutions of higher learning” according to the agreement no. 11.G34.31.0054 between the Ministry of Education and Science of the Russian Federation and the M. V. Lomonosov Moscow State University.


DOI: https://doi.org/10.1134/S1061920812040024


Bibliographic databases:

Received: 26.10.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rjmph11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020